# SDR AALA20002035

- Difficulty date: December 7, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 22H INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 22H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  M)
